# SDR NOCA0997

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON A DAILY CHECK, FOUND E-PATH LIGHTS IN ROWS 10 TO 12 INOPERATIVE.  FOUND LOOSE WIRE IN ROW 12C.  RECONNECTED LOOSE WIRE, SYSTEM RETURNED TO NORMAL.  (M)
